# SDR DXTA20082933

- Difficulty date: March 12, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 7,086 hours, 5,551 cycles
- Engine: Pwa PW545A
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049801001
- Part serial: H3902
- Condition: Inoperative
- Location: Mlg
- Part time: 1,551 hours, 1,234 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION RED UNLOCK LIGHT STAYED ILLUMINATED.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW MM 32-30-01   ALSO REMOVED AND REPLACED LANDING GEAR PCB IAW MM 24-51-02.  C/W LANDING GEAR FUNCTIONAL CHECKS IAW MM 32-01-00.  OPERATIONAL CHECKS GOOD.
